Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 342, NWS Fort Worth, TX

May 22, 2011Cooke County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 22, 2011, 6:11 PM CDT for Cooke County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2011, 6:11 PM CDT (23:11 UTC)
Expired
May 22, 2011, 7:00 PM CDT
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Cooke County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 125 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 1:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3761 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
3.3
Supercell composite
16.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WUUS54 KFWD 222311
SVRFWD
TXC097-230000-
/O.NEW.KFWD.SV.W.0342.110522T2311Z-110523T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
ISSUED BY NATIONAL WEATHER SERVICE NORMAN OK
611 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 7 MILES WEST OF GAINESVILLE...MOVING EAST AT 25 MPH.
  HAIL UP TO THE SIZE OF PING PONG BALLS AND WINDS OF 60 MPH ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE CALLISBURG...GAINESVILLE AND
  LINDSAY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3352 9695 3355 9735 3373 9739 3377 9719
      3373 9715 3374 9709 3379 9709 3387 9694
TIME...MOT...LOC 2311Z 260DEG 23KT 3366 9725

$$
WR
2 follow-up statements
915 
WWUS54 KFWD 222337
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
637 PM CDT SUN MAY 22 2011

TXC097-230000-
/O.CON.KFWD.SV.W.0342.000000T0000Z-110523T0000Z/
COOKE TX-
637 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN COOKE COUNTY...

AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14 MILES
WEST OF CALLISBURG...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 499 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
NORTH CENTRAL TEXAS.

&&

LAT...LON 3387 9695 3385 9694 3363 9695 3366 9716
      3373 9739 3377 9719 3373 9716 3372 9711
      3374 9709 3379 9709
TIME...MOT...LOC 2337Z 237DEG 16KT 3374 9725

$$


CAVANAUGH
809 
WWUS54 KFWD 222354
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT SUN MAY 22 2011

TXC097-230004-
/O.EXP.KFWD.SV.W.0342.000000T0000Z-110523T0000Z/
COOKE TX-
654 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COOKE COUNTY EXPIRES
AT 700 PM CDT...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 499 AND 503.

AT 654 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3387 9695 3385 9694 3363 9695 3366 9716
      3373 9739 3377 9719 3373 9716 3372 9711
      3374 9709 3379 9709
TIME...MOT...LOC 2354Z 237DEG 16KT 3378 9717

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:34 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 22, 3:34 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT SUN MAY 22 2011

.DISCUSSION...

FOR THIS AFTERNOON...LITTLE HAS CHANGED REGARDING THE CONVECTIVE
ENVIRONMENT FROM LATE MORNING MESOSCALE DISCUSSION UPDATE. 18Z FWD
OBSERVED 5400 J/KG OF CAPE WHEN LIFTING SURFACE BASED AIR PARCELS.
THESE PARCELS WERE UNCAPPED. THE BIGGEST FORECAST CHALLENGE
CONTINUES TO BE TSTM INITIATION. THERE IS LITTLE UPPER LVL SUPPORT
FOR CONVECTION THEREFORE INITIATION WILL MOST LIKELY BE TIED TO
THE DRYLINE WEST OF THE CWA THIS AFTERNOON. HOWEVER WITH AN
UNCAPPED ENVIRONMENT ANY PERSISTENT LIFTING MECHANISM ELSEWHERE
MAY BE ABLE TO INITIATE TSTMS...SO CANNOT RULE OUT ISOLATED SEVERE
CONVECTION IN NORTH TX AWAY FROM THE DRYLINE THRU SUNSET. AS
MENTIONED IN EARLIER DISCUSSION...ANY STORM THAT DEVELOPS WILL
QUICKLY BECOME SEVERE AND BE CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. WIND SHEAR PROFILES
COMBINED WITH EXTREME CAPE CONTINUE TO SUPPORT AN HP SUPERCELL
STORM MODE.

TONIGHT...THE SHORTWAVE TROUGH CURRENTLY NEAR AZ/NM LOOKS TO
SPREAD LARGE SCALE FORCING FOR ASCENT OVER NORTH CENTRAL TX BY 06Z
TONIGHT. IF FOR SOME REASON TSTMS DO NOT DEVELOP ALONG THE DRYLINE
OR ELSEWHERE IN NORTH TX THIS AFTERNOON THEY WILL ALMOST CERTAINLY
DEVELOP OVER NORTHWEST TX TONIGHT. IF TSTM INITIATION HOLDS OFF
UNTIL TONIGHT THE LARGE SCALE FORCING FOR ASCENT SPREADING OVER
THE SOUTHERN PLAINS WOULD LIKELY CAUSE AN MCS TO DEVELOP OVER
NORTHWEST TX AND SPREAD SOUTHEAST INTO NORTH TX AFTER MIDNIGHT.
THE DEVELOPMENT OF A RELATIVELY STRONG LOW LEVEL JET WOULD HELP TO
MAINTAIN THE MCS THROUGHOUT MUCH OF THE OVERNIGHT HRS. IF THE
DRYLINE BECOMES VERY ACTIVE THIS AFTERNOON THIS ACTIVITY MAY
INTERFERE WITH POTENTIAL MCS DEVELOPMENT IN NORTHWEST TX
OVERNIGHT. AT THIS POINT WILL HAVE TO WAIT AND SEE HOW ACTIVE THE
DRYLINE BECOMES THIS AFTERNOON BEFORE HAVING A GOOD IDEA OF MCS
DEVELOPMENT TONIGHT. IF THIS MCS DEVELOPS IT WILL LIKELY PRODUCE A
SWATH OF DAMAGING WINDS AND LARGE HAIL ALONG ITS TRACK THRU THE
OVERNIGHT HRS.

MONDAY AND MONDAY NIGHT...MONDAY MORNING CONVECTIVE ACTIVITY IS
ALSO DEPENDENT UPON WHAT EVOLVES OVERNIGHT TONIGHT. ONGOING MCS
ACTIVITY IS CERTAINLY POSSIBLE BASED ON DISCUSSION ABOVE.
OTHERWISE WILL ONCE AGAIN LOOK TO THE DRYLINE FOR POSSIBLE TSTM
INITIATION LATE MONDAY MORNING OR EARLY MONDAY AFTERNOON.
INSTABILITY LOOKS TO REMAIN VERY HIGH AND THEREFORE SEVERE TSTMS
WOULD BE EXPECTED. WITH THE SHORTWAVE TROUGH EXPECTED TO MOVE
NORTHEAST THRU THE SOUTHERN PLAINS MONDAY MORNING IT IS DIFFICULT
TO DETERMINE HOW ACTIVE CONVECTION WILL BE MONDAY AFTERNOON. WOULD
ANTICIPATE THAT DURING THE PEAK HEATING HRS OF THE DAY FORCING
NEAR THE DRYLINE MAY OVERCOME WEAK LARGE SCALE FORCING FOR
SUBSIDENCE ON THE BACK SIDE OF THE SHORTWAVE TROUGH...BUT
SUBSIDENCE MAY LIMIT OVERALL COVERAGE OF STORMS MONDAY AFTERNOON.
IT IS ALSO POSSIBLE THAT THE DECAY OF A STRONG MCS MAY LEAVE A
REMNANT OUTFLOW BOUNDARY ACROSS NORTH TX THAT MAY SERVE AS A
LIFTING MECHANISM FOR MONDAY AFTERNOON. WITH SO MUCH DEPENDENCE
UPON THE EVOLUTION OF CONVECTION TONIGHT...HAVE BROAD BRUSHED LOW
POPS OVER ALL OF NORTH TX MONDAY AFTERNOON WITH HIGHER POPS WEST
OF INTERSTATE 35 CLOSER TO THE DRYLINE.

BASED ON LATEST 12Z MODEL GUIDANCE TUESDAY IS SHAPING UP TO BE A
POSSIBLE HIGH IMPACT SEVERE WEATHER DAY. THE 12Z ECMWF INDICATES
THAT A NEGATIVELY TILTED SHORTWAVE TROUGH WILL MOVE OVER THE
SOUTHERN PLAINS TUESDAY AFTERNOON. IT IS THE FURTHEST SOUTH AND
MOST NEGATIVELY TILTED OF THE OPERATIONAL MODELS...HOWEVER ALL
MODELS INDICATE THE PRESENCE OF A STRONG SHORTWAVE TROUGH IN THE
SOUTHERN PLAINS TUESDAY AFTERNOON. ASSUMING THE TIMING AND
STRENGTH OF THIS UPPER TROUGH VERIFY...THIS WOULD BRING STRONG
LARGE SCALE FORCING FOR ASCENT ALONG THE DRYLINE TUESDAY
AFTERNOON. INSTABILITY EAST OF THE DRYLINE IS EXPECTED TO REMAIN
CHARACTERIZED BY AT LEAST 3000 J/KG OF MIXED LAYER CAPE. LOWER
TROPOSPHERIC FLOW WOULD BECOME UNCHARACTERISTICALLY STRONG FOR
LATE MAY IN THE SOUTHERN PLAINS IN THE PRESENCE OF THIS SHORTWAVE
TROUGH. SHEAR PROFILES...ESPECIALLY FROM THE 12Z ECMWF...ARE
CERTAINLY SUPPORTIVE OF DISCRETE SUPERCELLS ALONG THE DRYLINE. LOW
LEVEL SHEAR MAY ALSO BE IMPRESSIVE DEPENDING ON HOW FAR SOUTH THE
SHORTWAVE TROUGH DIGS TUESDAY AFTERNOON. LOW LEVEL SHEAR PROFILES
SUPPORT STRONG TORNADOES IF THE TROUGH DIGS SOUTH OVER NORTH TX AS
12Z ECMWF INDICATES. A CHANGE IN THE TIMING OR POSITION OF THE
TROUGH WILL HAVE A LARGE IMPACT ON THE LIKELIHOOD OF A TORNADO
OUTBREAK TUESDAY AFTERNOON. WILL KEEP A CLOSE EYE ON THE EVOLUTION
OF THIS SHORTWAVE TROUGH IN FUTURE MODEL RUNS.

EXTENDED...THE PASSAGE OF A STRONG SHORTWAVE TROUGH IS EXPECTED TO
SEND A COLD FRONT THRU NORTH TX ON WEDNESDAY. THIS WILL LIKELY
RESULT IN CONVECTION ALONG THE COLD FRONT WEDNESDAY AFTERNOON IN
NORTH TX. TOO MUCH UNCERTAINTY TO DETERMINE HOW STRONG STORMS MAY
BE ON WEDNESDAY...BUT AT LEAST A LOW END SEVERE WEATHER THREAT IS
LIKELY UNTIL DEEP GULF MOISTURE IS SCOURED OUT OF THE REGION.

THE END OF THE WEEK STILL LOOKS TO BE QUIET AS UPPER RIDGING
BUILDS OVER THE SOUTHERN PLAINS. THE LOSS OF DEEP GULF MOISTURE
BEHIND WEDNESDAYS FRONT SHOULD KEEP TSTMS OUT OF THE FORECAST FOR
AT LEAST A COUPLE OF DAYS. NO SIGNIFICANT CHANGES MADE TO THE
EXTENDED PORTION OF THE FORECAST AS PREVIOUS FORECAST APPEARS TO
BE IN GOOD SHAPE.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  87  74  90  71 /  40  30  10  10  30
WACO, TX              74  89  75  90  73 /  20  20  10  10  20
PARIS, TX             69  84  70  85  70 /  30  40  10  10  20
DENTON, TX            71  86  72  90  69 /  50  40  20  20  30
MCKINNEY, TX          72  85  72  87  70 /  40  40  10  10  30
DALLAS, TX            72  87  74  90  71 /  40  30  10  10  30
TERRELL, TX           71  85  72  89  72 /  30  30  10  10  20
CORSICANA, TX         72  88  73  89  73 /  20  20  10  10  10
TEMPLE, TX            74  89  74  91  73 /  20  20  10  10  20
MINERAL WELLS, TX     71  88  71  93  66 /  50  30  20  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 22, 3:06 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CDT SUN MAY 22 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
306 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTH TEXAS
TODAY AND TONIGHT. THERE IS A LOW CHANCE THAT ISOLATED
THUNDERSTORMS MAY DEVELOP ACROSS THE AREA THIS AFTERNOON AND EARLY
THIS EVENING. ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP ON THE DRY LINE IN THE NORTHWEST COUNTIES OF NORTH TEXAS.
THESE STORMS MAY MERGE INTO A LARGE CLUSTER OF STORMS THAT MOVES
EAST OR SOUTHEAST TONIGHT. LARGE HAIL AND STRONG WINDS ARE THE
MAIN THREATS BUT AN ISOLATED TORNADO MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH TEXAS ON MONDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY ACROSS THE
NORTHERN TWO-THIRDS OF NORTH TEXAS.

SEVERE THUNDERSTORMS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE TUESDAY
AFTERNOON AND EVENING.

THE THREAT OF SEVERE THUNDERSTORMS WILL MOVE TO THE EASTERN HALF
OF NORTH TEXAS WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON THROUGH
TONIGHT...ESPECIALLY OVER THE NORTHWESTERN COUNTIES OF NORTH TEXAS.

In the hours before

Local storm report, May 22, 4:42 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CDT SUN MAY 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             BOWIE                   33.57N  97.85W
05/22/2011  E1.00 INCH       MONTAGUE           TX   TRAINED SPOTTER
Local storm report, May 22, 4:45 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT SUN MAY 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             2 NW MALLARD            33.60N  97.67W
05/22/2011  E1.50 INCH       MONTAGUE           TX   TRAINED SPOTTER
Local storm report, May 22, 6:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT SUN MAY 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             OLNEY                   33.37N  98.77W
05/22/2011  E1.75 INCH       YOUNG              TX   EMERGENCY MNGR

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:33 PM CDTSevere Thunderstorm WarningFWDCoryell42 min
May 21, 8:58 PM CDTSpecial Weather StatementFWDHamilton, Mills32 min
May 21, 9:04 PM CDTSevere Thunderstorm WarningFWDMills46 min
May 21, 9:28 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas62 min
May 21, 10:21 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas54 min
May 21, 10:22 PM CDTSpecial Weather StatementFWDMcLennan23 min
May 21, 10:46 PM CDTTornado WarningFWDLampasas44 min
May 21, 11:14 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas46 min
May 21, 11:56 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas64 min
May 22, 1:07 AM CDTFlash Flood WarningFWDLampasas113 min
May 22, 1:30 AM CDTAreal Flood AdvisoryFWDCoryell2 hr
May 22, 4:11 PM CDTSevere Thunderstorm WarningFWDMontague64 min
May 22, 4:52 PM CDTSevere Thunderstorm WarningFWDJack, Young53 min
May 22, 5:12 PM CDTSevere Thunderstorm WarningFWDCooke, Montague63 min
May 22, 5:32 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens58 min
May 22, 5:36 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens54 min
May 22, 5:42 PM CDTTornado WarningFWDJack, Wise48 min
May 22, 5:47 PM CDTSevere Thunderstorm WarningFWDJack, Young58 min
May 22, 5:54 PM CDTSevere Thunderstorm WarningFWDComanche66 min
May 22, 6:19 PM CDTSevere Thunderstorm WarningFWDMontague56 min
May 22, 6:23 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens67 min
May 22, 6:25 PM CDTTornado WarningFWDJack, Wise50 min
May 22, 6:39 PM CDTSevere Thunderstorm WarningFWDJack, Young66 min
May 22, 6:56 PM CDTSevere Thunderstorm WarningFWDComanche64 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.